# SDR HAIHEEA9818

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3457 · Global Positioning System
- Part: Ga56 Antenna
- Part number: 0110014700
- Condition: Defective
- Location: Cockpit Gps
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA DEFECTIVE.
